# SDR USAA2012082400013

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 12,079 hours, 3,929 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK INTERMITTENTLY WILL NOT TEST - RED EMERGENCY BUTTON APPEARS WORN OUT.  REMOVED AND REPLACED CREW OXYGEN MASK STORAGE BOX IAW AIRBUS MAINTENANCE MANUAL 35-12-41.
